Quasi *-algebras of measurable operators

Tom 172 / 2006

Fabio Bagarello, Camillo Trapani, Salvatore Triolo Studia Mathematica 172 (2006), 289-305 MSC: Primary 46L08; Secondary 46L51, 47L60. DOI: 10.4064/sm172-3-6

Streszczenie

Non-commutative $L^p$-spaces are shown to constitute examples of a class of Banach quasi $^*$-algebras called $CQ^*$-algebras. For $p\geq 2$ they are also proved to possess a sufficient family of bounded positive sesquilinear forms with certain invariance properties. $CQ^*$-algebras of measurable operators over a finite von Neumann algebra are also constructed and it is proven that any abstract $CQ^*$-algebra $(\mathfrak X,{\cal A}_0)$ with a sufficient family of bounded positive tracial sesquilinear forms can be represented as a $CQ^*$-algebra of this type.

Autorzy

  • Fabio BagarelloDipartimento di Metodi e Modelli Matematici
    Università di Palermo
    I-90128 Palermo, Italy
    e-mail
  • Camillo TrapaniDipartimento di Matematica ed Applicazioni
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail
  • Salvatore TrioloDipartimento di Matematica ed Applicazioni
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek